# SDR 5AM2008F00000

- Difficulty date: January 16, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N830SA
- Aircraft serial: 318052045
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW19332S
- Condition: Broken
- Location: Nr 5 Cylinder
- Component: Engine, Lyc
- Component part number: TIO540J2BD
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CONNECTING ROD ON NR5 PISTON BROKE APART, PUNCTURING A HOLE IN THE LT ENGINE CASE HALF.  PILOT SECURED THE ENGINE AND MADE A SINGLE ENGINE LANDING AT THE AIRPORT WITHOUT INCIDENT.  NO INJURIES TO PASSENGERS OR CREW.  ENGINE WAS WITHIN TBO AND IN COMPLIANCE WITH ALL AD`S.  ENGINE WAS IN COMPLIANCE WITH COMPANY INSPECTION SCHEDULE.  (K)
